Alert archive / Mississippi / Flash Flood Watches in 2009

Flash Flood Watch 8, NWS Memphis, TN

May 8, 200922 counties in Mississippi; 20 counties in Tennessee; 12 counties in Arkansas

NWS Memphis, TN issued this flash flood watch at May 8, 2009, 8:29 PM CDT for 22 counties in Mississippi; 20 counties in Tennessee; 12 counties in Arkansas. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
May 8, 2009, 8:29 PM CDT (01:29 UTC)
Expired
May 10, 2009, 7:00 PM CDT
In force
47 hr
Issued by
NWS Memphis, TN
Flood severity
None
All 54 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 41 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at May 8, 8:21 PM CDT, 8 minutes earlier.

Area forecast discussion, May 8, 8:21 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT FRI MAY 8 2009

.UPDATE...

STATIONARY FRONT REMAINS JUST NORTH OF THE CWA ATTM. SHOWERS AND
A FEW THUNDERSTORMS REMAIN OVER NORTHWEST TENNESSEE STRETCHING
BACK TO THE WEST INTO NORTHEAST ARKANSAS. NO SEVERE STORMS
ATTM...HOWEVER RISK OF SEVERE WEATHER WILL CONTINUE THROUGH AT
LEAST EARLY MORNING HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG OR AHEAD OF THE FRONT. EXPECT A
SOLID LINE OF CONVECTION STRETCHING FROM OKLAHOMA TO THE MIDSOUTH
BY EARLY MORNING HOURS. HEAVY RAIN WILL ALSO BE A THREAT WITH THIS LINE.
SINCE THE MIDSOUTH HAS SEEN A LOT OF RAIN IN THE PAST WEEK...FLASH
FLOODING WILL BE A CONCERN. WILL ISSUE A FLASH FLOOD WATCH FOR THE
ENTIRE CWA THROUGH SATURDAY.

KRM

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT FRI MAY 8 2009/

LINE OF THUNDERSTORMS EXTEND ACROSS NORTHERN BORDER OF FORECAST
AREA WITH STRONGEST STORM ON WESTERN END OF THIS LINE. AS THESE
STORMS MOVE EAST...WILL BE ABLE TO CLEAR PORTIONS OF TORNADO WATCH
267. DEPENDING ON THE TIMING OF THESE STORMS WILL JUST WAIT UNTIL
WATCH EXPIRES BEFORE ISSUING NEW FORECAST PACKAGE. ONE FRONTAL
BOUNDARY EXTENDS FROM CENTRAL OKLAHOMA THROUGH NORTHWEST ARKANSAS
AND INTO SOUTHERN ILLINOIS WITH A SECOND COLD FRONT ACROSS
NORTHERN IOWA THROUGH EASTERN NEBRASKA INTO WESTERN KANSAS. COLD
FRONTS WILL APPROACH THE REGION TONIGHT WITH SHOWERS AND
THUNDERSTORMS LIKELY OVER THE NORTHERN HALF OF THE FORECAST AREA
AND A CHANCE OF THUNDERSTORMS IN THE SOUTH. THE FRONT WILL MOVE
THROUGH THE FORECAST AREA ON SATURDAY BRINGING MORE SHOWERS AND
THUNDERSTORMS. THE CLOUDS AND WET WEATHER WILL KEEP TEMPERATURES
SOME 5 TO 10 DEGREES COOLER THAN TODAY. THE FRONT WILL STALL OUT
JUST SOUTH OF THE FORECAST AREA PROVIDING FOR A CHANCE OF
THUNDERSTORMS FOR SATURDAY NIGHT AND SUNDAY. COOLER AIR WILL BEGIN
TO MOVE IN BEHIND THE FRONT WITH TEMPERATURES STRUGGLING TO
GETTING OUT OF THE 60S. RAIN SHOULD BE COMPLETELY OUT OF THE
FORECAST AREA BY MONDAY AFTERNOON. DRY WEATHER RETURNS ON TUESDAY
AS SOUTH WINDS BRING BACK WARMER WEATHER TO THE REGION. ANOTHER
COLD FRONT APPROACHES THE REGION WEDNESDAY NIGHT AND MOVES THROUGH
THE FORECAST AREA ON THURSDAY. THE RESULT WILL BE A CHANCE FOR
SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH FRIDAY.

ARS

&&

.AVIATION...

00Z TAFS

MCS OVER NW TN AND THE MO BOOTHEEL SHOULD REMAIN NORTHEAST OF ALL TAF
SITES THIS EVENING WITH VFR CONDITIONS CONTINUING. ATTM SHORT TERM
MODELS ARE DEVELOPING SHOWERS AND THUNDERSTORMS ALONG THE FRONT
THIS EVENING SO WILL GO WITH TEMPOS FOR TSRAS AND MVFR CONDITIONS
STARTING AT 03Z AT KJBR...05Z AT KMEM AND KMKL AND 11Z AT KTUP.
AFTER 09Z-11Z THE FRONT WILL START WORKING SLOWLY SOUTH SHIFTING
WINDS FROM SOUTH AT 10 KTS TO NORTHWEST AT ABOUT 10 KTS AT
KJBR...KMEM AND KMKL. VFR CONDITIONS EXPECTED AFTER FRONTAL
PASSAGE AT THESE TAF SITES THOUGH BRIEF MVFR CIGS MAY OCCUR THOUGH
CONFIDENCE IS TOO LOW TO PLACE IN TAFS ATTM. FRONT WILL PROBABLY NOT
MAKE IT THROUGH KTUP BEFORE 10/00Z SO KEPT VCTS GOING ALL DAY
THERE.

SJM

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  73  57  68 /  60  60  50  50
MKL  66  72  54  65 /  70  60  40  50
JBR  64  70  54  66 /  70  50  40  40
TUP  69  79  59  71 /  40  50  40  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, May 8, 3:10 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT FRI MAY 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
310 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE
MIDSOUTH THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE WEATHER
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO
OR TWO WILL ALSO BE POSSIBLE.

A COLD FRONT OVER THE MIDDLE MISSISSIPPI RIVER VALLEY WILL MOVE
INTO THE MIDSOUTH TONIGHT...SERVING AS A FOCUS FOR CONTINUED
THUNDERSTORM DEVELOPMENT. SOME THUNDERSTORMS TONIGHT MAY REACH
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY WILL SEE A SLIGHT RISK FOR SEVERE THUNDERSTORMS...MAINLY
SOUTH OF INTERSTATE 40.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED OVER ANY PART OF THE MIDSOUTH
THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 8, 3:59 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

&&

JAB
Special weather statement, May 8, 4:08 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT FRI MAY 8 2009

ARZ017-018-082130-
GREENE AR-LAWRENCE AR-
408 PM CDT FRI MAY 8 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 8
MILES NORTHWEST OF WALCOTT AT 408 PM CDT...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN GREENE AND LAWRENCE COUNTIES...INCLUDING LOCATIONS NEAR
CROWLEYS RIDGE STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM
CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, May 8, 4:17 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

0405 PM     TSTM WND GST     5 NE PARAGOULD          36.11N 90.45W
05/08/2009  E60.00 MPH       GREENE             AR   PUBLIC

&&

SVR
Local storm report, May 8, 4:30 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

0405 PM     TSTM WND GST     5 NE PARAGOULD          36.11N 90.45W
05/08/2009  E60.00 MPH       GREENE             AR   PUBLIC

0420 PM     HAIL             ARBYRD                  36.05N 90.24W
05/08/2009  E0.75 INCH       DUNKLIN            MO   PUBLIC

&&

SVR
Special weather statement, May 8, 6:01 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CDT FRI MAY 8 2009

TNZ019-020-051-052-082330-
CROCKETT TN-GIBSON TN-MADISON TN-DYER TN-
601 PM CDT FRI MAY 8 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTH CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5
MILES SOUTHWEST OF EATON AT 601 PM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROCKETT...DYER...GIBSON AND MADISON COUNTIES...INCLUDING
LOCATIONS NEAR HUMBOLDT AND TRENTON...SHOULD MONITOR THIS STORM
CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, May 8, 6:41 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT FRI MAY 8 2009

MOZ115-TNZ001-019-090015-
PEMISCOT MO-LAKE TN-DYER TN-
641 PM CDT FRI MAY 8 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER DEERING AT 642 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DYER...LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS
NEAR CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 5:32 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tunica28 min
May 9, 6:36 AM CDTAreal Flood AdvisoryMEGBenton, Coahoma, Lafayette, Marshall, Panola, Quitman and 4 more114 min
May 9, 3:38 PM CDTFlash Flood WarningMEGCoahoma, Tunica3 hr
May 9, 4:45 PM CDTFlash Flood WarningMEGPanola, Quitman, Tate, Tunica2 hr
May 9, 5:27 PM CDTFlash Flood WarningMEGCoahoma, Quitman, Tallahatchie2 hr
May 9, 12:13 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion47 min
May 9, 12:45 AM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lauderdale, Obion45 min
May 9, 1:11 AM CDTFlash Flood WarningMEGDyer, Lake, Obion6 hr
May 9, 1:16 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley44 min
May 9, 1:55 AM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Henry, Madison, Weakley50 min
May 9, 2:05 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale25 min
May 9, 2:26 AM CDTFlash Flood WarningMEGDyer, Lauderdale6 hr
May 9, 2:37 AM CDTSevere Thunderstorm WarningMEGLauderdale21 min
May 9, 3:10 AM CDTFlash Flood WarningMEGCrockett, Haywood, Lauderdale, Madison, Tipton6 hr
May 9, 5:00 AM CDTAreal Flood AdvisoryMEGShelby, Tipton90 min
May 9, 6:11 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale27 hr
May 8, 11:27 PM CDTSevere Thunderstorm WarningMEGClay, Greene48 min
May 8, 11:31 PM CDTFlash Flood WarningMEGClay, Greene, Randolph119 min
May 8, 11:48 PM CDTTornado WarningMEGClay, Greene42 min
May 9, 6:13 AM CDTRiver Flood WarningMEGCraighead3 days

Nearby

Flash Flood Watches in Mississippi, 2009Flash Flood Watches in Tennessee, 2009Flash Flood Watches in Arkansas, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.